# SDR 96ZZZX2082

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6867L
- Make and model: Cessna 421C
- Aircraft serial: 421C1087
- Engine: Cont GTSIO520*
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Tube Assy
- Part number: 640726
- Condition: Failed
- Location: Fuel Manifold
- Part time: 890 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, OIL WAS NOTICED ON THE RIGHT NACELLE, THE AIRCRAFT LANDED SAFELY AND THE PROPELLER WAS FEATHERED.  INVESTIGATION REVEALED TUBE ASSEMBLY FROM THE CRANKCASE TO THE FUEL MANIFOLD HAD BROKEN FROM THE SOLDER JOINT CLOSEST TO THE FUEL MANIFOLD.
